MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM LT SZ 5; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM LT SZ 5; SIGMA KNEE PRIMARY : KNEE FEMORAL
Catalog Number 940015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Laxity (4526)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the catalog/model number was not provided, the (01) gtin is not available.H3, h6: photo investigation: the product was not returned to j&j medtech orthopaedics; however, photos were provided for review.The photo investigation revealed that a large portion of the fixation surface of the knee femoral sigma was covered with organic material and what appears to be bone integration.However, no indications of device nonconformance that could have contributed to the reported event were observed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the unk knee femoral sigma would have not contributed to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.If the lot/serial number becomes available, the record will be re-assessed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent the revision of pfc due to lysis and instability.When the knee was opened, the polyethylene had some unnatural wear and signs of lysis.Cr femur, polyethylene and fb base were removed.Minimal bone loss on tibial side.Some bone lose on femoral side which bone graft was used to correct.Pt had minimal signs of infection so proceeded to implant attune revision.Good stability attained with stems and sleeves both sides.The procedure was successfully completed with no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : revision of pfc due to lysis and instability.Original surgeon was [removed].When the knee open the polyethylene had some unnatural wear and signs of lysis.Cr femur, polyethylene and fb base were removed.Minimal bone loss on tibial side.Some bone lose on femoral side which bone graph was used to correct.Pt had minimal signs of infection so proceeded to implant attune revision.Good stability attained with stems and sleeves both sides.The product was not returned to j&j medtech orthopaedics, however photos were provided for review.The photo investigation revealed that a large portion of the fixation surface of the knee femoral sigma was covered with organic material and what appears to be bone integration.However, no indications of device nonconformance that could have contributed to the reported event were observed as the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the unk knee femoral sigma would have not contributed to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d4 (lot, expiration date), d10 and g4 corrected: d1, d2a, d2b, d4 (catalog, udi).

Brand Name
SIG C/R POROCOAT FEM LT SZ 5
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22398167
Report Number1818910-2025-11303
Device Sequence Number15613079
Product Code MBH
UDI-Device Identifier10603295223412
UDI-Public(01)10603295223412(17)190501(10)DT4J71
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2019
Device Catalogue Number940015
Device Lot NumberDT4J71
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG MOD TIB TRAY CEM COCR 5; SIGMA CRVD GVF INS 5 8MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale